본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Honam mathematical journal = 호남수학학술지 11건

  1. [국내논문]   THE PRODUCT OF MULTIPLICATION SUBMODULES  

    ATANI, SHAHABADDIN EBRAHIMI
    Honam mathematical journal = 호남수학학술지 v.27 no.1 ,pp. 1 - 8 , 2005 , 1225-293x ,

    초록

    Let R be a commutative ring with non-zero identity. This paper is devoted to the study some of properties of the product of submodules of a multiplication module. Suppose N is a submodule of a multiplication R-module M. We give a condition which allows us to determine whether N is finitely generated when we assume some power of N is finitely generated.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   OPERATIONS OF INTUITIONISTIC FUZZY IDEALS/FILTERS IN LATTICES  

    HUR, KUL ; JANG, SU YOUN ; JUN, YOUNG BAE
    Honam mathematical journal = 호남수학학술지 v.27 no.1 ,pp. 9 - 30 , 2005 , 1225-293x ,

    초록

    The notion of intuitionistic fuzzy convex sublattices is introduced, and its characterization is given. Natural equivalence relations on the set of all intuitionistic fuzzy ideals/filters of a lattice are investigated. Operations on intuitionistic fuzzy sets of a lattice is introduced. Some results of intuitionistic fuzzy ideals/filters under these operations are provided. Using these operations, characterizations of intuitionistic fuzzy ideals/filters are given.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   Ω-BIFUZZY SUBSEMIGROUPS IN SEMIGROUPS  

    HUR, KUL ; JUN, YOUNG BAE ; KANG, HEE WON
    Honam mathematical journal = 호남수학학술지 v.27 no.1 ,pp. 31 - 41 , 2005 , 1225-293x ,

    초록

    Given a set ${\Omega}$ , the notion of an ${\Omega}$ -bifuzzy subsemigroup in semigroups is given, and some properties are investigated. Homomorphic image and inverse image of an ${\Omega}$ -bifuzzy subsemigroup are considered.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   COSINE FUNCTIONAL EQUATION IN SEVERAL VARIABLES  

    CHUNG, JAEYOUNG ; KO, SEUNGJUN ; SONG, SUNGHYUN
    Honam mathematical journal = 호남수학학술지 v.27 no.1 ,pp. 43 - 49 , 2005 , 1225-293x ,

    초록

    Making use of a transparent way of convolution by tensor product of approximate identities we consider the cosine functional equation in several variables.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   SOLUTION AND STABILITY OF A GENERAL POPOVICIU FUNCTIONAL EQUATION  

    LEE, EUN HWI ; LEE, SANG WON
    Honam mathematical journal = 호남수학학술지 v.27 no.1 ,pp. 51 - 68 , 2005 , 1225-293x ,

    초록

    In this paper we solve a generalized Popoviciu functional equation and investigate the stability of this equation.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   DISCRETE SIMULTANEOUS ℓ1m-APPROXIMATION  

    RHEE, HYANG J.
    Honam mathematical journal = 호남수학학술지 v.27 no.1 ,pp. 69 - 76 , 2005 , 1225-293x ,

    초록

    The aim of this work is to generalize $L_1$ -approximation in order to apply them to a discrete approximation. In $L_1$ -approximation, we use the norm given by $${\parallel}f{\parallel}_1={\int}{\mid}f{\mid}d{\mu}$$ where ${\mu}$ a non-atomic positive measure. In this paper, we go to the other extreme and consider measure ${\mu}$ which is purely atomic. In fact we shall assume that ${\mu}$ has exactly m atoms. For any ${\ell}$ -tuple $b^1,\;{\cdots},\;b^{\ell}{\in}{\mathbb{R}}^m$ , we defined the ${\ell}^m_1{w}$ -norn, and consider $s^*{\in}S$ such that, for any $b^1,\;{\cdots},\;b^{\ell}{\in}{\mathbb{R}}^m$ , $$\array{min&max\\{s{\in}S}&{1{\leq}i{\leq}{\ell}}}\;{\parallel}b^i-s{\parallel}_w$$ , where S is a n-dimensional subspace of ${\mathbb{R}}^m$ . The $s^*$ is called the Chebyshev center or a discrete simultaneous ${\ell}^m_1$ -approximation from the finite dimensional subspace.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   A NOTE ON STAR TOPOLOGICAL ALGEBRAS  

    ANSARI-PIRI, E.
    Honam mathematical journal = 호남수학학술지 v.27 no.1 ,pp. 77 - 82 , 2005 , 1225-293x ,

    초록

    $C^*$ -algebras which are closed sub-algebras of Banach algebras have been studied many years ago. In this note we extend the main definition of $C^*$ -algebras to metrizable topological algebras.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   INTERPOLATION PROBLEMS FOR INFINITE DIMENSIONAL TRIDIAGONAL ALGEBRA Alg𝓛∞  

    CHOI, TAEG-YOUNG ; SONG, YEUNG-GUY ; PARK, YONG-KIL
    Honam mathematical journal = 호남수학학술지 v.27 no.1 ,pp. 83 - 100 , 2005 , 1225-293x ,

    초록

    $C^*$ -algebras which are closed sub-algebras of Banach algebras have been studied many years ago. In this note we extend the main definition of $C^*$ -algebras to metrizable topological algebras.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   GENERALIZED T-SPACES AND DUALITY  

    YOON, YEON SOO
    Honam mathematical journal = 호남수학학술지 v.27 no.1 ,pp. 101 - 113 , 2005 , 1225-293x ,

    초록

    We define and study a concept of $T_A$ -space which is closely related to the generalized Gottlieb group. We know that X is a $T_A$ -space if and only if there is a map $r:L(A,\;X){\rightarrow}L_0(A,\;X)$ called a $T_A$ -structure such that $ri{\sim}1_{L_0(A,\;X)}$ . The concepts of $T_{{\Sigma}B}$ -spaces are preserved by retraction and product. We also introduce and study a dual concept of $T_A$ -space.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   ON THE SIMPLICIAL COMPLEX STEMMED FROM A DIGITAL GRAPH   피인용횟수: 19

    HAN, SANG-EON
    Honam mathematical journal = 호남수학학술지 v.27 no.1 ,pp. 115 - 129 , 2005 , 1225-293x ,

    초록

    In this paper, we give a digital graph-theoretical approach of the study of digital images with relation to a simplicial complex. Thus, a digital graph $G_k$ with some k-adjacency in ${\mathbb{Z}}^n$ can be recognized by the simplicial complex spanned by $G_k$ . Moreover, we demonstrate that a graphically $(k_0,\;k_1)$ -continuous map $f:G_{k_0}{\subset}{\mathbb{Z}}^{n_0}{\rightarrow}G_{k_1}{\subset}{\mathbb{Z}}^{n_1}$ can be converted into the simplicial map $S(f):S(G_{k_0}){\rightarrow}S(G_{k_1})$ with relation to combinatorial topology. Finally, if $G_{k_0}$ is not $(k_0,\;3^{n_0}-1)$ -homotopy equivalent to $SC^{n_0,4}_{3^{n_0}-1}$ , a graphically $(k_0,\;k_1)$ -continuous map (respectively a graphically $(k_0,\;k_1)$ -isomorphisim) $f:G_{k_0}{\subset}{\mathbb{Z}}^{n_0}{\rightarrow}G_{k_1}{\subset}{\mathbb{Z}^{n_1}$ induces the group homomorphism (respectively the group isomorphisim) $S(f)_*:{\pi}_1(S(G_{k_0}),\;v_0){\rightarrow}{\pi}_1(S(G_{k_1}),\;f(v_0))$ in algebraic topology.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지